# SDR SWAA2025081489273

- Difficulty date: July 8, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A EXIT LENS IS BROKEN.   REMOVED AND REPLACED LAV A EXIT LENS PER AMM 33-51-01-960-802.   OPS CHECK TEST GOOD.
